# SDR DALA2023072405960

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,492 hours, 16,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 R1 DOOR WOULDN'T ARM FOR F/A'S. CORRECTIVE ACTION: CYCLED DOOR. ARMS NML AT THIS TIME (4971256)
